# SDR CA990219024

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG DOOR PROXIMITY SWITCH NR 39GA FAILED.
